# SDR 04FDEA00162

- Difficulty date: January 15, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RIGHT STA 1922 TO STA 2007 SEAT TRACK REF X = 20.0, SEAT TRACK HAS EVIDENCE OF CORROSION.  MAIN CARGO DECK RH STA 1922 TO STA 2007 SEAT TRACK REF. X = 20.0, FLOOR SUPPORT 01 EA REMOVED AND REPLACED AS PER MM 20-50-02 (AGA7088-2). SUPPORT AGA7087 FABRICATED AS PER DWG NR AGA7087 ANS INSTALLED AS PER MM 20-50-02.
